MathSciNet Relay Station
MathSciNet bibliographic data
MR2022713 (2004j:11139) 11R44 (11N36)
Harman, G.; Kumchev, A.; Lewis, P. A. The distribution of prime ideals of imaginary quadratic fields. Trans. Amer. Math. Soc. 356 (2004), no. 2, 599–620 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement